# SDR FDEA201611093941

- Difficulty date: November 9, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA30881
- Condition: Corroded
- Location: Bs 1099-1119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT BS 1119, RBL 52 SHOWS EVIDENCE OF CORROSION.   CUT OUT CORROSION AND REPAIRED IAW SRM 53-20-00 FIG. 6 SHEET 9 PAGE 78 VOL. 1.
